On the infinitesimal kernel of irreducible representations of nilpotent Lie groups
Bulletin de la Société Mathématique de France, Tome 112 (1984), pp. 423-467.
@article{BSMF_1984__112__423_0,
     author = {Pedersen, Niels Vigand},
     title = {On the infinitesimal kernel of irreducible representations of nilpotent {Lie} groups},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {423--467},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {112},
     year = {1984},
     doi = {10.24033/bsmf.2016},
     mrnumber = {87a:22018},
     zbl = {0589.22009},
     language = {en},
     url = {https://www.numdam.org/articles/10.24033/bsmf.2016/}
}
TY  - JOUR
AU  - Pedersen, Niels Vigand
TI  - On the infinitesimal kernel of irreducible representations of nilpotent Lie groups
JO  - Bulletin de la Société Mathématique de France
PY  - 1984
SP  - 423
EP  - 467
VL  - 112
PB  - Société mathématique de France
UR  - https://www.numdam.org/articles/10.24033/bsmf.2016/
DO  - 10.24033/bsmf.2016
LA  - en
ID  - BSMF_1984__112__423_0
ER  - 
%0 Journal Article
%A Pedersen, Niels Vigand
%T On the infinitesimal kernel of irreducible representations of nilpotent Lie groups
%J Bulletin de la Société Mathématique de France
%D 1984
%P 423-467
%V 112
%I Société mathématique de France
%U https://www.numdam.org/articles/10.24033/bsmf.2016/
%R 10.24033/bsmf.2016
%G en
%F BSMF_1984__112__423_0
Pedersen, Niels Vigand. On the infinitesimal kernel of irreducible representations of nilpotent Lie groups. Bulletin de la Société Mathématique de France, Tome 112 (1984), pp. 423-467. doi : 10.24033/bsmf.2016. https://www.numdam.org/articles/10.24033/bsmf.2016/

[1] Brown (I. D.). - Dual topology of a nilpotent Lie group, Ann. scient. Ec. Norm. Sup., T. 6, No. 4, 1973, pp. 407-411. | Numdam | MR | Zbl

[2] Dixmier (J.). - Traces sur les C*-algèbres, Ann. Inst. Fourier (Grenoble), Vol. 13, 1963, pp. 219-262. | Numdam | MR | Zbl

[3] Dixmier (J.). - Représentation irréductibles des algèbres de Lie nilpotents, An. Acad. Brasil Ci., Vol. 35, 1963, pp. 491-519. | MR | Zbl

[4] Dixmier (J.). - Sur le dual d'un groupe de Lie nilpotent, Bull. Sc. Math., Vol. 90, 1966, pp. 113-118. | MR | Zbl

[5] Dixmier (J.). - Algèbres enveloppantes, Gauthier-Villars, Paris, 1974. | MR | Zbl

[6] Godfrey (C.). - Ideals of coadjoint orbits of nilpotent Lie algebras, Trans. Amer. Math. Soc., Vol. 233, 1977, pp. 295-307. | MR | Zbl

[7] Kirillov (A. A.). - Unitary representations of nilpotent Lie groups, Uspehi Mat. Nauk. Vol. 17, 1962, pp. 57-110. | MR | Zbl

[8] Pedersen (N. V.). - On the characters of exponential solvable Lie groups, Ann. scient. Écol. Norm. Sup., T. 17, 1984, pp. 1-29. | Numdam | MR | Zbl

[9] Pukanszky (L.). - Leçons sur les représentations des groupes, Dunod, Paris, 1967. | MR | Zbl

[10] Pukanszky (L.). - On the characters and the Plancherel formula of nilpotent groups, J. Funct. Anal., Vol. 1, 1967, pp. 255-280. | MR | Zbl

[11] Pukanszky (L.). - Unitary representations of solvable Lie groups, Ann. scient. Ecol. Norm. Sup., T. 4, No. 4, 1971, pp. 457-608. | EuDML | Numdam | MR | Zbl

  • Baklouti, Ali; Fujiwara, Hidenori Discrete-type restricted representations of exponential groups and differential operators, International Journal of Mathematics, Volume 36 (2025) no. 03 | DOI:10.1142/s0129167x24500769
  • Baklouti, Ali; Fujiwara, Hidenori A Solution to Duflo’s Polynomial Problem for Nilpotent Lie Groups Restricted Representations, Symmetry in Geometry and Analysis, Volume 3, Volume 359 (2025), p. 1 | DOI:10.1007/978-981-97-7666-5_1
  • Baklouti, Ali; Fujiwara, Hidenori; Ludwig, Jean A proof of the polynomial conjecture for restrictions of nilpotent lie groups representations, Representation Theory of the American Mathematical Society, Volume 26 (2022) no. 21, p. 616 | DOI:10.1090/ert/611
  • Baklouti, Ali; Fujiwara, Hidenori; Ludwig, Jean Polynomial Conjectures, Representation Theory of Solvable Lie Groups and Related Topics (2021), p. 281 | DOI:10.1007/978-3-030-82044-2_5
  • Beltiţă, Ingrid; Beltiţă, Daniel; Ludwig, Jean Fourier Transforms ofC*-Algebras of Nilpotent Lie Groups, International Mathematics Research Notices (2016), p. rnw040 | DOI:10.1093/imrn/rnw040
  • Beltiţă, Ingrid; Ludwig, Jean Spectral synthesis for coadjoint orbits of nilpotent Lie groups, Mathematische Zeitschrift, Volume 284 (2016) no. 3-4, p. 1111 | DOI:10.1007/s00209-016-1691-0
  • Beltiţă, Ingrid; Beltiţă, Daniel; Pascu, Mihai Weyl–Pedersen calculus for some semidirect products of nilpotent Lie groups, Differential Geometry and its Applications, Volume 40 (2015), p. 278 | DOI:10.1016/j.difgeo.2015.03.004
  • Fujiwara, Hidenori; Ludwig, Jean Preliminaries: Lie Groups and Lie Algebras, Harmonic Analysis on Exponential Solvable Lie Groups (2015), p. 1 | DOI:10.1007/978-4-431-55288-8_1
  • Fujiwara, Hidenori; Ludwig, Jean Orbit Method, Harmonic Analysis on Exponential Solvable Lie Groups (2015), p. 117 | DOI:10.1007/978-4-431-55288-8_5
  • Fujiwara, Hidenori; Ludwig, Jean Kirillov Theory for Nilpotent Lie Groups, Harmonic Analysis on Exponential Solvable Lie Groups (2015), p. 167 | DOI:10.1007/978-4-431-55288-8_6
  • Fujiwara, Hidenori; Ludwig, Jean Holomorphically Induced Representations $\rho (f,\mathfrak{h},G$ ) for Exponential Solvable Lie Groups, Harmonic Analysis on Exponential Solvable Lie Groups (2015), p. 209 | DOI:10.1007/978-4-431-55288-8_7
  • Fujiwara, Hidenori; Ludwig, Jean Irreducible Decomposition, Harmonic Analysis on Exponential Solvable Lie Groups (2015), p. 289 | DOI:10.1007/978-4-431-55288-8_8
  • Fujiwara, Hidenori; Ludwig, Jean Haar Measure and Group Algebra, Harmonic Analysis on Exponential Solvable Lie Groups (2015), p. 29 | DOI:10.1007/978-4-431-55288-8_2
  • Fujiwara, Hidenori; Ludwig, Jean $\boldsymbol{e}$ -Central Elements, Harmonic Analysis on Exponential Solvable Lie Groups (2015), p. 317 | DOI:10.1007/978-4-431-55288-8_9
  • Fujiwara, Hidenori; Ludwig, Jean Frobenius Reciprocity, Harmonic Analysis on Exponential Solvable Lie Groups (2015), p. 333 | DOI:10.1007/978-4-431-55288-8_10
  • Fujiwara, Hidenori; Ludwig, Jean Plancherel Formula, Harmonic Analysis on Exponential Solvable Lie Groups (2015), p. 343 | DOI:10.1007/978-4-431-55288-8_11
  • Fujiwara, Hidenori; Ludwig, Jean Commutativity Conjecture: Induction Case, Harmonic Analysis on Exponential Solvable Lie Groups (2015), p. 383 | DOI:10.1007/978-4-431-55288-8_12
  • Fujiwara, Hidenori; Ludwig, Jean Commutativity Conjecture: Restriction Case, Harmonic Analysis on Exponential Solvable Lie Groups (2015), p. 431 | DOI:10.1007/978-4-431-55288-8_13
  • Fujiwara, Hidenori; Ludwig, Jean Induced Representations, Harmonic Analysis on Exponential Solvable Lie Groups (2015), p. 53 | DOI:10.1007/978-4-431-55288-8_3
  • Fujiwara, Hidenori; Ludwig, Jean Four Exponential Solvable Lie Groups, Harmonic Analysis on Exponential Solvable Lie Groups (2015), p. 83 | DOI:10.1007/978-4-431-55288-8_4
  • Beltiţă, Ingrid; Beltiţă, Daniel Coadjoint orbits of stepwise square integrable representations, Proceedings of the American Mathematical Society, Volume 144 (2015) no. 3, p. 1343 | DOI:10.1090/proc/12761
  • Beltiţă, Ingrid; Beltiţă, Daniel Modulation Spaces of Symbols for Representations of Nilpotent Lie Groups, Journal of Fourier Analysis and Applications, Volume 17 (2011) no. 2, p. 290 | DOI:10.1007/s00041-010-9143-4
  • Currey, Bradley N. Admissibility for a Class of Quasiregular Representations, Canadian Journal of Mathematics, Volume 59 (2007) no. 5, p. 917 | DOI:10.4153/cjm-2007-039-0
  • Baklouti, Ali; Fujiwara, Hidenori; Ludwig, Jean Analysis of restrictions of unitary representations of a nilpotent Lie group, Bulletin des Sciences Mathématiques, Volume 129 (2005) no. 3, p. 187 | DOI:10.1016/j.bulsci.2004.09.001
  • Baklouti, Ali; Dhieb, Sami; Manchon, Dominique Orbites coadjointes et variétés caractéristiques, Journal of Geometry and Physics, Volume 54 (2005) no. 1, p. 1 | DOI:10.1016/j.geomphys.2004.08.001
  • Baklouti, Ali; Fujiwara, Hidenori Commutativité des opérateurs différentiels sur l'espace des représentations restreintes d'un groupe de Lie nilpotent, Journal de Mathématiques Pures et Appliquées, Volume 83 (2004) no. 1, p. 137 | DOI:10.1016/s0021-7824(03)00063-1
  • Archbold, R.J.; Kaniuth, E.; Ludwig, J.; Schlichting, G.; Somerset, D.W.B. Strength of Convergence in Duals of C*-Algebras and Nilpotent Lie Groups, Advances in Mathematics, Volume 158 (2001) no. 1, p. 26 | DOI:10.1006/aima.2000.1960
  • Kaniuth, Eberhard Lower Multiplicity for Irreducible Representations of Nilpotent Locally Compact Groups, Journal of Functional Analysis, Volume 168 (1999) no. 2, p. 313 | DOI:10.1006/jfan.1999.3469
  • Saint-Germain, Michel Poisson algebras and transverse structures, Journal of Geometry and Physics, Volume 31 (1999) no. 2-3, p. 153 | DOI:10.1016/s0393-0440(98)00066-7
  • Pedersen, Niels Vigand Matrix coefficients and a Weyl correspondence for nilpotent Lie groups, Inventiones Mathematicae, Volume 118 (1994) no. 1, p. 1 | DOI:10.1007/bf01231524
  • Pedersen, Niels Vigand Orbits and primitive ideals of solvable Lie algebras, Mathematische Annalen, Volume 298 (1994) no. 1, p. 275 | DOI:10.1007/bf01459737
  • Corwin, L.; Greenleaf, F. P. Commutativity of invariant differential operators on nilpotent homogeneous spaces with finite multiplicity, Communications on Pure and Applied Mathematics, Volume 45 (1992) no. 6, p. 681 | DOI:10.1002/cpa.3160450603
  • Corwin, Lawrence; Greenleaf, Frederick P Spectral decomposition of invariant differential operators on certain nilpotent homogeneous spaces, Journal of Functional Analysis, Volume 108 (1992) no. 2, p. 374 | DOI:10.1016/0022-1236(92)90030-m
  • Currey, Bradley N. A Continuous Trace Composition Sequence for C*(G) where G is an Exponential Solvable Lie Group, Mathematische Nachrichten, Volume 159 (1992) no. 1, p. 189 | DOI:10.1002/mana.19921590114
  • Currey, Bradley N. The structure of the space of coadjoint orbits of an exponential solvable Lie group, Transactions of the American Mathematical Society, Volume 332 (1992) no. 1, p. 241 | DOI:10.1090/s0002-9947-1992-1046014-2
  • Corwin, Lawrence Towards Harmonic Analysis on Homogeneous Spaces of Nilpotent Lie Groups, The Orbit Method in Representation Theory (1990), p. 1 | DOI:10.1007/978-1-4612-4486-8_1
  • Pedersen, Niels Vigand Geometric quantization and the universal enveloping algebra of a nilpotent Lie group, Transactions of the American Mathematical Society, Volume 315 (1989) no. 2, p. 511 | DOI:10.1090/s0002-9947-1989-0967317-3
  • Pedersen, Niels Vigand Composition series ofC *(G) andC c ? (G), whereG is a solvable Lie group, Inventiones Mathematicae, Volume 82 (1985) no. 2, p. 191 | DOI:10.1007/bf01388800

Cité par 38 documents. Sources : Crossref